# SDR RMXA2010F00217

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 9,312 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 9598110110
- Condition: Cracked
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT FWD WINDSHIELD CRACKED DURING FLIGHT.  ACFT RETURNED TO AIRPORT WITHOUT INCIDENT.
